Luis Roman Lucambio Perez
Luis Roman Lucambio Perez
Professor do Instituto de Matemática e Estatística da Universidade Federal de Goiás
Adresse e-mail validée de ufg.br
Titre
Citée par
Citée par
Année
Convex-and monotone-transformable mathematical programming problems and a proximal-like point method
JXDC Neto, OP Ferreira, LRL Pérez, SZ Németh
Journal of Global Optimization 35 (1), 53-69, 2006
742006
Singularities of monotone vector fields and an extragradient-type algorithm
OP Ferreira, LRL Pérez, SZ Németh
Journal of Global Optimization 31 (1), 133-151, 2005
712005
Contributions to the study of monotone vector fields
JXDC Neto, OP Ferreira
Acta Mathematica Hungarica 94 (4), 307-320, 2002
542002
An extragradient-type algorithm for non-smooth variational inequalities
AN Iusem, LR Lucambio Pérez
Optimization 48 (3), 309-332, 2000
522000
Monotone point-to-set vector field
JX Cruz Neto, OP Ferreira, LR Lucambio Pérez
Outros, 2000
452000
Convergence of the projected gradient method for quasiconvex multiobjective optimization
JYB Cruz, LRL Pérez, JG Melo
Nonlinear Analysis: Theory, Methods & Applications 74 (16), 5268-5273, 2011
342011
A proximal regularization of the steepest descent method in Riemannian manifolds
JX Cruz Neto, OP Ferreira, LR Lucambio Pérez
Outros, 1999
161999
Nonlinear conjugate gradient methods for vector optimization
LR Lucambio Pérez, LF Prudente
SIAM Journal on Optimization 28 (3), 2690-2720, 2018
152018
Convergence of a projected gradient method variant for quasiconvex objectives
JYB Cruz, LRL Pérez
Nonlinear Analysis: Theory, Methods & Applications 73 (9), 2917-2922, 2010
112010
Subgradient algorithms for solving variable inequalities
JYB Cruz, GB Allende, LRL Pérez
Applied Mathematics and Computation 247, 1052-1063, 2014
72014
A subgradient-like algorithm for solving vector convex inequalities
JYB Cruz, LRL Pérez
Journal of Optimization Theory and Applications 162 (2), 392-404, 2014
72014
A Wolfe line search algorithm for vector optimization, doi: 10.1145/3342104
LR Lucambio Perez, LF Prudente
ACM Transactions on Mathematical Software (TOMS) 45, 2019
42019
Iterative Algorithms for Non-smooth Variational Inequalities
LRL Pérez
Inst. de Matemática Pura e Aplicada, 1998
1998
Le système ne peut pas réaliser cette opération maintenant. Veuillez réessayer plus tard.
Articles 1–13